World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
International Journal of Foundations of Computer Science cover

Volume 15, Issue 06 (December 2004)

No Access
PARALLIZING 1-DIMENSIONAL ESTUARINE MODEL
  • Pages:809–821

https://doi.org/10.1142/S0129054104002765

No Access
ON RECOGNIZABLE LANGUAGES OF INFINITE PICTURES
  • Pages:823–840

https://doi.org/10.1142/S0129054104002777

No Access
AN APPROACH TO MEMBRANE COMPUTING UNDER INEXACTITUDE
  • Pages:841–864

https://doi.org/10.1142/S0129054104002789

No Access
INDUCTIVE COMPOSITION OF NUMBERS WITH MAXIMUM, MINIMUM, AND ADDITION: A New Theory for Program Execution-Time Analysis
  • Pages:865–892

https://doi.org/10.1142/S0129054104002790

No Access
SUBTREE TRANSFER DISTANCE FOR DEGREE-D PHYLOGENIES
  • Pages:893–909

https://doi.org/10.1142/S0129054104002807